Keyword : Galois ring


On the Linear Complexity of a Class of Quaternary Sequences with Low Autocorrelation
Lu ZHAO Qiao-yan WEN Jie ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5 ; pp. 997-1000
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
quaternary sequencesGalois ringCDMAlinear complexity
 Summary | Full Text:PDF

Cyclic Codes over Fp + uFp + + uk-1Fp
Jian-Fa QIAN Li-Na ZHANG Shi-Xin ZHU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/03/01
Vol. E88-A  No. 3 ; pp. 795-797
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
cyclic codeself-dual codeGalois ring
 Summary | Full Text:PDF